# SDR N6WA2024060401

- Difficulty date: June 3, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N547GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10272
- Aircraft time: 34,330 hours, 24,840 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mount
- Part number: CC670517373
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JB6 MOUNTING TRAY CRACKED.  REMOVED AND REPLACED JB6 MOUNTING TRAY IAW CRJ SRM 51-42-06.
